# SDR AALA202205055297

- Difficulty date: May 3, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A300*
- Aircraft serial: 7046
- Aircraft time: 16,984 hours, 6,470 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS FORWARD WINDSHIELD HAS OVER 18 INCHES DELAMINATON AT BOTTOM OVER INCH  WIDE-RIGHT SIDE ALSO HAS DELAMINATION  ALSO TOP HAS  DELAMINATION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
